Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 6463030, 6 pages
http://dx.doi.org/10.1155/2016/6463030
Research Article

An Application of Potential Estimates to A Priori Bounds for Elliptic Equations

1Mathematics and Mechanics Institute, Azerbaijan National Academy of Sciences, 10 Istiglaliyyat Street, Az1001, Baku, Azerbaijan
2Dipartimento di Matematica, Università di Salerno, Via Giovanni Paolo II 132, 84084 Fisciano, Italy

Received 15 December 2015; Accepted 3 February 2016

Academic Editor: Julio D. Rossi

Copyright © 2016 Farman Mamedov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Talenti, “Sopra una classe di equazioni ellittiche a coefficienti misurabili,” Annali di Matematica Pura ed Applicata, vol. 69, pp. 285–304, 1965. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Maugeri, D. K. Palagachev, and L. G. Softova, Elliptic and Parabolic Equations with Discontinuous Coefficients, vol. 109 of Mathematical Research, Wiley-VCH, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer, Berlin, Germany, 2001. View at MathSciNet
  4. S. Campanato, “Un risultato relativo ad equazioni ellittiche del secondo ordine di tipo non variazionale,” Annali della Scuola Normale Superiore di Pisa, vol. 21, pp. 701–707, 1967. View at Google Scholar · View at MathSciNet
  5. F. Mamedov, S. Monsurró, and M. Transirico, “Potential estimates and applications to elliptic equations,” Discrete and Continuous Dynamical Systems Supplement, vol. 2015, pp. 793–800, 2015. View at Publisher · View at Google Scholar
  6. N. S. Landkof, Foundations of Modern Potential Theory, vol. 180 of Die Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1972.
  7. S. G. Samko, Hypersingular Integrals and Their Applications (Analytical Methods and Special Functions), Taylor & Francis, London, UK, 2002. View at MathSciNet
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993, Translated from the 1987 Russian Original.
  9. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series no. 30, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet